# SDR CA150817019

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Condition: Worn
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW OBSERVED ILLUMINATION OF "PROP DEICE" CAUTION LIGHT. DUE TO WEATHER IN THE AREA, AN AIR TURN BACK WAS ACCOMPLISHED. TECHNICIANS REPLACED PROPELLER BRUSH BLOCK FOUND WORN AND STICKING.  THE AIRCRAFT RETURNED TO SERVICE AFTER REPLACEMENT OF THE RH BRUSH BLOCK.
